Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 2

All articles in this issue are freely accessible.

A generalization of Max Noether’s theorem
Renato Vidal Martins.
Proc. Amer. Math. Soc. 140 (2012), 377-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Gonality and Clifford index of projective curves on ruled surfaces
Youngook Choi and Seonja Kim.
Proc. Amer. Math. Soc. 140 (2012), 393-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846309
Real quadratic function fields of Richaud-Degert type with ideal class number one
Sunghan Bae.
Proc. Amer. Math. Soc. 140 (2012), 403-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846310
Arithmetic theory of harmonic numbers
Zhi-Wei Sun.
Proc. Amer. Math. Soc. 140 (2012), 415-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846311
On the fundamental units of a totally real cubic order generated by a unit
Stéphane R. Louboutin.
Proc. Amer. Math. Soc. 140 (2012), 429-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846312
Optimal expansions in non-integer bases
Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti.
Proc. Amer. Math. Soc. 140 (2012), 437-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846313
Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions
Qingfeng Sun.
Proc. Amer. Math. Soc. 140 (2012), 449-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846314
The images of non-commutative polynomials evaluated on $2×2$ matrices
Alexey Kanel-Belov, Sergey Malev and Louis Rowen.
Proc. Amer. Math. Soc. 140 (2012), 465-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846315
On the irreducible components of the singular locus of $A_{g}$. II
V. González-Aguilera, J. M. Munoz-Porras and A. G. Zamora.
Proc. Amer. Math. Soc. 140 (2012), 479-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846316
Stanley depth and size of a monomial ideal
Jürgen Herzog, Dorin Popescu and Marius Vladoiu.
Proc. Amer. Math. Soc. 140 (2012), 493-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846317
Global sections of structure sheaves of Keigher rings
Dmitry Trushin.
Proc. Amer. Math. Soc. 140 (2012), 505-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846318
Non-cyclic algebras with $n$-central elements
Eliyah Matzri, Louis H. Rowen and Uzi Vishne.
Proc. Amer. Math. Soc. 140 (2012), 513-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846319
Loss of derivatives for systems of complex vector fields and sums of squares
Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri.
Proc. Amer. Math. Soc. 140 (2012), 519-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846320
On a result of Brezis and Mawhin
R. Manásevich and J. R. Ward.
Proc. Amer. Math. Soc. 140 (2012), 531-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846321
Radial symmetry and decay rates of positive solutions of a Wolff type integral system
Yutian Lei and Chao Ma.
Proc. Amer. Math. Soc. 140 (2012), 541-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846322
The hull of Rudin’s Klein bottle
John T. Anderson.
Proc. Amer. Math. Soc. 140 (2012), 553-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846323
On various Teichmüller spaces of a surface of infinite topological type
Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su.
Proc. Amer. Math. Soc. 140 (2012), 561-574
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846324
The disk property of coverings of 1-convex surfaces
Mihnea Colţoiu and Cezar Joiţa.
Proc. Amer. Math. Soc. 140 (2012), 575-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846325
Nondegeneracy of entire solutions of a singular Liouvillle equation
Manuel del Pino, Pierpaolo Esposito and Monica Musso.
Proc. Amer. Math. Soc. 140 (2012), 581-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846326
Diffeomorphisms with global dominated splittings cannot be minimal
Pengfei Zhang.
Proc. Amer. Math. Soc. 140 (2012), 589-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846327
Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media
Tu Nguyen and Jenn-Nan Wang.
Proc. Amer. Math. Soc. 140 (2012), 595-605
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846328
A new asymptotic behavior of solutions to the Camassa-Holm equation
Lidiao Ni and Yong Zhou.
Proc. Amer. Math. Soc. 140 (2012), 607-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846329
A sharp regularity result of solutions of a transmission problem
Giovanna Citti and Fausto Ferrari.
Proc. Amer. Math. Soc. 140 (2012), 615-620
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846330
Picard number, holomorphic sectional curvature, and ampleness
Pit-Mann Wong, Damin Wu and Shing-Tung Yau.
Proc. Amer. Math. Soc. 140 (2012), 621-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846331
On the extension of $h^{p}$-CR distributions defined on rough tubes
G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos.
Proc. Amer. Math. Soc. 140 (2012), 627-633
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846332
The KdV curve and Schrödinger-Airy curve
Chong Song.
Proc. Amer. Math. Soc. 140 (2012), 635-644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846333
The failure of the fixed point property for unbounded sets in $c_{0}$
T. Domínguez Benavides.
Proc. Amer. Math. Soc. 140 (2012), 645-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846334
Comparison principles for self-similar potential flow
Gui-Qiang G. Chen and Mikhail Feldman.
Proc. Amer. Math. Soc. 140 (2012), 651-663
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846335
Steffensen’s inequality and $L^{1}-L^{\infy}$ estimates of weighted integrals
Patrick J. Rabier.
Proc. Amer. Math. Soc. 140 (2012), 665-675
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846336
Lipschitz class, narrow class, and counting lattice points
Martin Widmer.
Proc. Amer. Math. Soc. 140 (2012), 677-689
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846337
Bounds on the heat kernel under the Ricci flow
Mihai Băileşteanu.
Proc. Amer. Math. Soc. 140 (2012), 691-700
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846338
On the boundary of Kähler cones
Xiangwen Zhang.
Proc. Amer. Math. Soc. 140 (2012), 701-705
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846339
A note on the join property
Andrew E. M. Lewis.
Proc. Amer. Math. Soc. 140 (2012), 707-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846340
Quasi sure local convergence rate of a Brownian motion in the Hölder norm
Yonghong Liu and Yuhui Li.
Proc. Amer. Math. Soc. 140 (2012), 715-730
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Smooth Lie group actions are parametrized diffeological subgroups
Patrick Iglesias-Zemmour and Yael Karshon.
Proc. Amer. Math. Soc. 140 (2012), 731-739
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846342
Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”
Jianfu Yang.
Proc. Amer. Math. Soc. 140 (2012), 741-743
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846343
American Mathematical Society